# SDR DALA2022020400731

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 52,509 hours, 27,624 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock
- Part number: C247300016
- Part serial: H3301
- Condition: Unlatched
- Location: X
- Part time: 52,509 hours, 27,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3141 -ATB- TO YYZ DUE TO NOSE LANDING GEAR NOT SHOWING RETRACTED AND ALL THREE DOORS OPEN AFTER TAKE-OFF. CORRECTIVE ACTION: REPLACED NLG UPLOCK ASSY PER A319 AMM 32-31-21-PB401. A/C READY FOR SERVICE.
